# SDR ABXA9800385

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 596953046
- Condition: Cracked
- Location: Ws 347.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 347.75 IS CRACKED AT THE AFT LOWER END.  REPAIRED RIB IAW DC8 SRM 51-1-21 AND DRAWING K05056.
